# SDR AALA20091216TUL03

- Difficulty date: December 16, 2009
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N620AA
- Make and model: Boeing 757223
- Aircraft serial: 24578
- Aircraft time: 61,280 hours, 21,741 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 7 SLAT HAS AREA OF CORROSION APPROXIMATELY 30 INCHES FROM OUTBOARD END.  REMOVED DAMAGED SKIN AND INSTALLED FLUSH DOUBLER REPAIR PER AARD57-43-00-1.
